# SDR QXEA2011121501353

- Difficulty date: December 11, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT OTBD SEAT TRACK NR 1 HAS GOUGES AND AREAS OF CORROSION BETWEEN STA X32.400 AND X229.500.  REMOVED CORROSION ON SEAT TRACK IAW RD 8/4-53-884.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-01-250-801 PART 6.  MATERIAL LOSS IS .063 AND IS OUT OF LIMITS IAW RD 8/4-53-884.  BLENDED AREA ARE WITHIN LIMITS OF RD 8/4-53-4173.  ALODINED IAW RD 8/4-53-4173.  COMPLIED WITH TASK CARD RD 8/4-53-4173.
